0
Skip to Content
Michigan Poison & Drug Information Center
Safety Education
Professional Resources
About MiPDC
Updates
Donate
English
Michigan Poison & Drug Information Center
Safety Education
Professional Resources
About MiPDC
Updates
Donate
English
Safety Education
Professional Resources
About MiPDC
Updates
Donate
English
Back

Opioids laced with animal tranquilizer being linked to overdose deaths in Metro Detroit

Educators and caregiversHealthcare ProfessionalMedication SafetyOpioid epidemicSubstance use disorder
Jun 13
Written by Denise Kolakowski

Parents must know about as Xylazine is being mixed with fentanyl.

Learn more on WDIv
Denise Kolakowski
Previous
Previous

Wawona Frozen Foods Voluntarily Recalls Organic Daybreak Blend Processed and Sold in 2022 Due to Possible Health Risk

Next
Next

BearCare, Inc. Recalls Rechargeable Walnut Wearable Smart Thermometers for Risks of Serious Injury, including Burns During Use

What To Do in a Poison Emergency

Get Emergency Help
Call 911 right away if someone is unconscious, having trouble breathing, or having a seizure.

Stay Calm
Most poison-related situations don’t require a hospital visit and can be managed with expert guidance.

Contact the Michigan Poison & Drug Information Center
Call 1-800-222-1222 if you think someone may have been exposed to something harmful. Help is free, confidential, and available 24/7.

 

Michigan Poison & Drug Information Center
550 E. Canfield Street, Lande 354
Detroit, MI 48201

1-800-222-1222

Local calls: 313-486-0078 (Michigan only)

Our Partners

Careers at MiPDC

Tell us about your experience
Take the call center survey

Newsletter Block
This newsletter signup form needs a storage option. Edit the block and enter a storage location via the Storage tab.

Subscribe to our Newsletter

Sign up with your email address to receive news and updates.

Thank you!

Privacy and Wayne State University Policies
Wayne State University © 2021